# SDR USAA2012032000025

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 46,515 hours, 19,374 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Part number: FE240004
- Part serial: 1748
- Condition: Leaking
- Location: L1 Door
- Part time: 43,134 hours, 17,667 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER DISBOND VISIT - L1 DOOR WAS NOT DAMPENING CAUSING CONTACT TO FUSELAGE REQUIRING SRM REPAIR.  REPLACED DOOR DAMPER & EMERGENCY OPERATION CYLINDER IAW A319 AMM 52 -11-14-400-001.  REPLACED LATCH LOCK IAW A319 AMM 52-11-12-400-001 & ADJUSTED BUFFER STOP IAW A319 AMM 52-11-00-991-007.
